The Hurewicz Homomorphism on MU
Inventiones mathematicae, Tome 10 (1970), pp. 177-186
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__10_142028,
author = {J. M. COHEN},
title = {The {Hurewicz} {Homomorphism} on {MU}},
journal = {Inventiones mathematicae},
pages = {177--186},
year = {1970},
volume = {10},
zbl = {0201.55704},
url = {http://geodesic.mathdoc.fr/item/IM_1970__10_142028/}
}
J. M. COHEN. The Hurewicz Homomorphism on MU. Inventiones mathematicae, Tome 10 (1970), pp. 177-186. http://geodesic.mathdoc.fr/item/IM_1970__10_142028/